# SDR DALA2022011200245

- Difficulty date: January 8, 2022
- Submitted: January 12, 2022
- Operation: Air carrier
- Aircraft: N823DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33967
- Aircraft time: 43,306 hours, 21,454 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6823 MTC FOUND A NO SMOKING SIGN IN THE AFT GALLEY WITH VISIBLE BURN DAMAGE AND INOP. CORRECTIVE ACTION: R/R LT PASSENGER LIGHT SIGN IN AFT GALLEY REF B757 AMM 33-24. OPS CK GOOD. C/W ERA 596517-14 REV A. (8361412)
